# SDR 95ZZZX5343

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, A DENT  IN THE SKIN WAS FOUND AT FS 210, RT, BETWEEN LONGERON 18 AND LONGERON 17 AND 0.122 INCH DEEP.  THIS IS CONDITION NR 2.  CUT OUT DAMAGED AREA, FABRICATED 2 INCH FILLER PLATES, 2 INCHES BY .050 INCH, DOUBLER, 5 INCHES BY .063 INCH.  DRILLED HOLES, COUNTERSUNK AND DEBURRED, ALODINED AND PRIMED, INSTALLED AND SEALED IAW 51-20.  N/R NR 027E10027.
